Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on compact $ \kappa$-solutions of Kähler-Ricci flow


Authors: Yuxing Deng and Xiaohua Zhu
Journal: Proc. Amer. Math. Soc. 148 (2020), 3073-3078
MSC (2010): Primary 53C25, 32Q20; Secondary 53C55, 58J05
DOI: https://doi.org/10.1090/proc/14931
Published electronically: February 18, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give a complete classification of $ \kappa $-solutions of Kähler-Ricci flow on compact complex manifolds. Namely, they must be quotients of products of irreducible compact Hermitian symmetric manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C25, 32Q20, 53C55, 58J05

Retrieve articles in all journals with MSC (2010): 53C25, 32Q20, 53C55, 58J05


Additional Information

Yuxing Deng
Affiliation: School of Mathematics and Statistics, Beijing Institute of Technology, Beijing, 100081, People’s Republic of China
Email: 6120180026@bit.edu.cn

Xiaohua Zhu
Affiliation: School of Mathematical Sciences and BICMR, Peking University, Beijing, 100871, People’s Republic of China
Email: xhzhu@math.pku.edu.cn

DOI: https://doi.org/10.1090/proc/14931
Keywords: K\"ahler-Ricci flow, $\kappa$-solutions, generalized Frankel conjecture
Received by editor(s): December 3, 2018
Received by editor(s) in revised form: November 4, 2019
Published electronically: February 18, 2020
Additional Notes: The first author was partially supported by the NSFC Grants 11971056 and 11701030.
The second author was partially supported by the NSFC Grants 11331001 and 11771019
The first author is the corresponding author
Communicated by: Jiaping Wang
Article copyright: © Copyright 2020 American Mathematical Society